bible-truths.com/forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Forum related how to's?  Post your questions to the membership.


.

Pages: [1]   Go Down

Author Topic: Prayers please...  (Read 474 times)

0 Members and 1 Guest are viewing this topic.

ralph

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 219
Prayers please...
« on: January 07, 2023, 02:19:25 AM »

When I woke up from a nap this afternoon I fainted a few times.  Thank God my wife was there and called the ambulance.  The hospital did the usual tests and found nothing wrong.  I guess years of poor sleep and stress finally caught up with me.  I also went on a low carb diet recently, which may have also been a factor.  At any rate,  Id appreciate some prayers.  Thank you.  Much love to you all.
Logged

Wendy

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 151
Re: Prayers please...
« Reply #1 on: January 07, 2023, 05:33:40 AM »

Ralph 

Sorry to hear what happened. It could very well be your diet.i pray the good Lord heals you .
God bless
Wendy
Logged

ralph

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 219
Re: Prayers please...
« Reply #2 on: January 07, 2023, 06:30:54 AM »

Ralph 

Sorry to hear what happened. It could very well be your diet.i pray the good Lord heals you .
God bless
Wendy

Thanks Wendy.  Feeling much better now.
Logged

waterfall77

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 52
Re: Prayers please...
« Reply #3 on: January 07, 2023, 01:06:48 PM »

I agree it could be a change in diet. That's a good diet to be on, just keep sticking with it.
Prayers,  Aubrey
Logged

waterfall77

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 52
Re: Prayers please...
« Reply #4 on: January 07, 2023, 01:23:38 PM »

Also check your supplements if your taking some. My husband and I were taking a multivitamin mine for woman and his for men. I got a really bad dizzy spell and I found that a form of calcium causes dizziness.  The vitamin had that in it. I stopped taking it and never had another dizzy spell.A long while after that my husband told me that he was having dizzy spells at work. I had him stop the vitamin and the dizziness went away.
Aubrey
Logged

Porter

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 288
Re: Prayers please...
« Reply #5 on: January 09, 2023, 02:29:34 AM »

Hang in there, ralph.
Logged
Luk 22:31  "Simon, Simon, look out! Satan has asked to sift you like wheat.
Luk 22:32  But I have prayed for you that your faith may not fail. And you, when you have turned back, strengthen your brothers."

ralph

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 219
Re: Prayers please...
« Reply #6 on: January 11, 2023, 03:23:00 PM »

Also check your supplements if your taking some. My husband and I were taking a multivitamin mine for woman and his for men. I got a really bad dizzy spell and I found that a form of calcium causes dizziness.  The vitamin had that in it. I stopped taking it and never had another dizzy spell.A long while after that my husband told me that he was having dizzy spells at work. I had him stop the vitamin and the dizziness went away.
Aubrey

I've been taking the same supplements for years now and never experienced any adverse effects.  I am feeling better now.  I guess I'll just chalk it off to stress and lack of sleep.  Haven't had a good night's sleep in years.
Logged

ralph

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 219
Re: Prayers please...
« Reply #7 on: January 11, 2023, 03:24:07 PM »

Hang in there, ralph.

Thank you. 
Logged

ralph

  • Bible-Truths Forum Member
  • Offline Offline
  • Posts: 219
Re: Prayers please...
« Reply #8 on: January 11, 2023, 03:24:35 PM »

I agree it could be a change in diet. That's a good diet to be on, just keep sticking with it.
Prayers,  Aubrey

Thanks Aubrey.  Appreciate it.
Logged
Pages: [1]   Go Up
 

Page created in 0.023 seconds with 22 queries.